×

Found 197 Documents (Results 1–100)

100
MathJax

A history of the Corona problem. (English) Zbl 1317.30082

Douglas, Ronald G. (ed.) et al., The Corona problem. Connections between operator theory, function theory, and geometry. Selected papers based on the workshop, Toronto, Canada, June 2012. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-1254-4/hbk; 978-1-4939-1255-1/ebook). Fields Institute Communications 72, 1-29 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Function spaces – selected open problems. (English) Zbl 1244.46024

Jarosz, Krzysztof, Function spaces in modern analysis. Sixth conference on function spaces, Edwardsville, IL, USA May 8–22, 2010. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5251-4/pbk). Contemporary Mathematics 547, 147-151 (2011).
MSC:  46J10 46E15 30H50
PDF BibTeX XML Cite

On the irreducibility of a class of homogeneous operators. (English) Zbl 1141.47020

Alpay, Daniel (ed.) et al., System theory, the Schur algorithm and multidimensional analysis. Papers written on the occasion of the workshop on operator theory, system theory and scattering theory: multidimensional generalizations and related topics, Beer-Sheva, Israel, June 26–July 1, 2005. Basel: Birkhäuser (ISBN 978-3-7643-8136-3/hbk). Operator Theory: Advances and Applications 176, 165-198 (2007).
PDF BibTeX XML Cite
Full Text: arXiv

Commutator representations of covariant differential calculi. (English) Zbl 1065.17008

Hajac, Piotr M. (ed.) et al., Noncommutative geometry and quantum groups. Proceedings of the Banach Center school/conference, Warsaw, Poland, September 17–29, 2001. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 61, 189-198 (2003).
PDF BibTeX XML Cite

Analytic functions on compact groups and their applications to almost periodic functions. (English) Zbl 1060.46038

Jarosz, Krzysztof (ed.), Function spaces. Proceedings of the 4th conference, Edwardsville, IL, USA, May 14–19, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3269-7/pbk). Contemp. Math. 328, 299-322 (2003).
MSC:  46J15 30H05 46J10
PDF BibTeX XML Cite

Structure of free interpolation sets for analytic function spaces determined by a continuity modulus. (English. Russian original) Zbl 1131.30016

J. Math. Sci., New York 124, No. 2, 4909-4917 (2004); translation from Zap. Nauchn. Semin. POMI 290, 122-137 (2002).
MSC:  30E05 30H05
PDF BibTeX XML Cite
Full Text: DOI

Boundaries for algebras of analytic functions on infinite dimensional Banach spaces. (English) Zbl 0805.46032

Lin, Bor-Luh (ed.) et al., Banach spaces. Proceedings of an international workshop on Banach space theory, held at the Universidad de Los Andes, Merida, Venezuela, January 6-17, 1992. Providence, RI: American Mathematical Society. Contemp. Math. 144, 15-22 (1993).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software